# SDR SWAA2020113027003

- Difficulty date: October 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS 540 S-26L WL 153, MARKED.  REPAIRED STR 26L STA 510-540 WL 153, PER SRM 53-00-03-2R-1, SRM 51-40-02; SRM 51-20-01, SOPM 20-41-02 AND DWG 143A3241.  91195U 11-8-20.
